Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 35, NWS Corpus Christi, TX

December 26, 20088 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Dec 26, 2008, 4:10 AM CST for 8 counties in Texas. It took effect at Dec 26, 2008, 10:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2008, 4:10 AM CST (10:10 UTC)
In effect from
Dec 26, 2008, 10:00 AM CST
Expired
Dec 26, 2008, 7:00 PM CST
In force
9 hr
Issued by
NWS Corpus Christi, TX

Counties Bee County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 41 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 261010
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
410 AM CST FRI DEC 26 2008

TXZ242>244-261815-
/O.NEW.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/
/O.CON.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
410 AM CST FRI DEC 26 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING. 

DENSE SEA FOG CONTINUES ALONG THE COAST FROM BAFFIN BAY TO PORT
OCONNOR. VISIBILITIES AT COASTAL LOCATIONS HAVE BEEN VARIABLE
FROM 2 MILES TO 1/4 MILE. THE FOG IS PRIMARILY AFFECTING THE
BARRIER ISLAND AND IMMEDIATE COASTAL AREAS. THE FOG WILL LIKELY
PERSIST THROUGH FRIDAY MORNING.

WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A
STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS
ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED
TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR
HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

$$

TXZ231>234-241-261815-
/O.NEW.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT
410 AM CST FRI DEC 26 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING. 

WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A
STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS
ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

$$

TXZ245>247-261500-
/O.CON.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/
ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA...PORT OCONNOR...SEADRIFT
410 AM CST FRI DEC 26 2008

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

DENSE SEA FOG HAS FORMED ALONG THE COAST FROM BAFFIN BAY TO PORT
OCONNOR. VISIBILITIES AT COASTAL LOCATIONS HAVE BEEN VARIABLE
FROM 2 MILES TO 1/4 MILE. THE FOG IS PRIMARILY AFFECTING THE
BARRIER ISLAND AND IMMEDIATE COASTAL AREAS. THE FOG WILL LIKELY
PERSIST THROUGH FRIDAY MORNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

KRR
3 follow-up statements
000 
WWUS74 KCRP 261130
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
530 AM CST FRI DEC 26 2008

TXZ242>244-261930-
/O.CAN.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/
/O.CON.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/
KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI...
ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...
SINTON...MATHIS
530 AM CST FRI DEC 26 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CST THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM
THIS MORNING TO 7 PM CST THIS EVENING. 

WINDS HAVE REMAINED STRONG ENOUGH TO PRECLUDE DENSE FOG FORMATION
ACROSS SOUTH TEXAS THIS MORNING. SOME VISIBILITIES MAY STILL DROP
BELOW 1 MILE IN ISOLATED LOCATIONS...AND MOTORISTS SHOULD REMAIN
ALERT FOR THE POTENTIAL OF PATCHY DENSE FOG.

WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A
STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS
ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

$$

TXZ245>247-261230-
/O.CAN.KCRP.FG.Y.0022.000000T0000Z-081226T1500Z/
ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA...PORT OCONNOR...SEADRIFT
530 AM CST FRI DEC 26 2008

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
DENSE FOG ADVISORY. 

WINDS HAVE REMAINED STRONG ENOUGH TO PRECLUDE DENSE FOG FORMATION
ACROSS SOUTH TEXAS THIS MORNING. SOME VISIBILITIES MAY STILL DROP
BELOW 1 MILE IN ISOLATED LOCATIONS...AND MOTORISTS SHOULD REMAIN
ALERT FOR THE POTENTIAL OF PATCHY DENSE FOG.

$$

TXZ231>234-241-261930-
/O.CON.KCRP.WI.Y.0035.081226T1600Z-081227T0100Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT
530 AM CST FRI DEC 26 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CST THIS EVENING. 

WINDS WILL INCREASE THIS MORNING TO 25 TO 35 MPH IN RESPONSE TO A
STRENGTHENING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS. WINDS
ARE EXPECTED TO DECREASE THIS EVENING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

$$

KRR
000 
WWUS74 KCRP 261958
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
158 PM CST FRI DEC 26 2008

TXZ231>234-241>244-270100-
/O.CON.KCRP.WI.Y.0035.000000T0000Z-081227T0100Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS
158 PM CST FRI DEC 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
THE FOLLOWING COUNTIES...LIVE OAK...BEE...GOLIAD...VICTORIA..JIM
WELLS...KLEBERG...NUECES...SAN PATRICIO.

SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN TO 20 AND 35 MPH
THROUGH THIS AFTERNOON...WITH GUSTS AROUND 40 MPH OR MORE...AS LOW
PRESSURE DEEPENS OVER THE CENTRAL PLAINS. WINDS ARE EXPECTED TO
DECREASE THIS EVENING AROUND SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

$$

GW
000 
WWUS74 KCRP 270104
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
704 PM CST FRI DEC 26 2008

TXZ231>234-241>244-270215-
/O.EXP.KCRP.WI.Y.0035.000000T0000Z-081227T0100Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
SKIDMORE...GOLIAD...VICTORIA...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS
704 PM CST FRI DEC 26 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DECREASED BELOW THE 25 TO 25 MPH THRESHOLD FOR A WIND
ADVISORY...THUS THE ADVISORY WAS ALLOWED TO EXPIRE. HOWEVER BREEZY
CONDITIONS WILL PERSIST THROUGH THE EVENING HOURS AS A LOW
PRESSURE SYSTEM MOVES ACROSS THE CENTRAL PLAINS. 

$$

JM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 26, 4:02 AM CST, 8 minutes earlier.

Area forecast discussion, Dec 26, 4:02 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
402 AM CST FRI DEC 26 2008

.SHORT TERM (TODAY THROUGH SATURDAY)...LIGHT STREAMER SHOWERS ARE
OCCURRING ACROSS THE NORTHERN COASTAL BEND THIS MORNING PER RADAR
IMAGERY AS A RESULT OF A STRONG LOW LEVEL JET THAT IS IN PLACE.
THIS LOW LEVEL JET WILL STAY IN PLACE OVER SOUTH TEXAS AND WILL
INCREASE TO 40 TO 45 KNOTS TODAY. WITH THIS LOW LEVEL JET OVER
HEAD AND A DEEPENING LOW PRESSURE SYSTEM LOCATED ACROSS THE
CENTRAL PLAINS...AM EXPECTING WINDS TO INCREASE TODAY. AS A
RESULT...HAVE POSTED A WIND ADVISORY FOR MOST OF THE COASTAL BEND
FROM MID MORNING THROUGH EARLY EVENING. BOTH MAX AND MIN TEMPS
WILL CONTINUE TO BE ABOVE NORMAL THROUGH THE PERIOD AS A RESULT OF
THE WARM AIR ADVECTION PATTERN THAT WILL REMAIN IN PLACE ACROSS
THE REGION. HOWEVER...CONDITIONS WILL BEGIN TO CHANGE AS A COLD
FRONT IS EXPECTED TO APPROACH THE AREA BY SATURDAY AFTERNOON. WITH
AMPLE MOISTURE IN PLACE AS WELL AS FAVORABLE UPPER DYNAMICS OVER
SOUTH TEXAS...AM EXPECTED SOME PRECIP ALONG THIS FRONT. HAVE
TRENDED POPS FROM LIKELY OVER THE NORTHEASTERN PORTIONS OF THE
FORECAST AREA TO SLIGHT CHANCE FURTHER SOUTH AND WEST. SHOULD
BEGIN TO SEE SOME CLEARING SKIES LATE SATURDAY AFTERNOON BEHIND
THE FRONT.

&&

.MARINE...A DENSE FOG ADVISORY WILL REMAIN IN EFFECT UNTIL 11 AM
THIS MORNING. VISIBILITIES ARE EXPECTED TO IMPROVE SOMEWHAT THROUGH
THE DAY...BUT SEA FOG IS EXPECTED TO REMAIN OVER THE NEARSHORE
WATERS AND BAYS. OTHERWISE...WINDS WILL INCREASE TODAY ACROSS THE
COASTAL WATERS IN RESPONSE TO A STRENGTHENING LOW PRESSURE SYSTEM
OVER THE CENTRAL PLAINS. CONDITIONS ARE EXPECTED TO INCREASE TO
SCA CRITERION THROUGH THE DAY...WITH ALL THE MARINE ZONES UNDER
AN SCA BY 18Z TODAY.

&&

.LONG-TERM (SATURDAY NIGHT THROUGH THURSDAY)...CONCUR WITH THE
GFS/NAM/NOGAPS THAT AN UPPER DISTURBANCE WL MOVE ACRS THE PLAINS
SAT/SAT NGT WITH THE CORRESPONDING DYNAMICS/COLD FRONT AND
INSTABILITY (USING GFS LI VALUES AS PROXY) RESULTING IN SCT
CONVECTION OVR THE COASTAL WATERS SAT EVENING. IN ADDITION...SCA
CONDITIONS ARE EXPECTED OVR THE COASTAL WATERS IN RESPONSE TO THE
FRONT. EXPECT COLD AIR TO BE SHORT-LIVED WHEN CONSIDERING THE GFS
PROG OF 546DM 1000-500MB THICKNESS REMAINING WELL NORTH OF THE
REGION. NEXT...THE UPPER PATTERN BECOMES QUASI-ZONAL OVR MUCH OF THE
CONUS AND CONTRIBUTES TO RTN FLOW OVR THE REGION BY TUE. ALSO...
THE GFS DEVELOPS ISENTROPIC LIFT LATE MON/TUE WHICH WL CONTRIBUTE TO
CLOUDS YET DO NOT ANTICIPATE SIGNIFICANT PCPN SINCE LOW CONDENSATION
PRESSURE DEFICITS ARE PROGD TO REMAIN AT THE 295K LEVEL. HWR...A
DISTURBANCE WITHIN THE QUASI-ZONAL FLOW CONTRIBUTES TO A SECOND
FROPA WED...ACCORDING TO THE GFS/ECMWF. THE GFS PROGS NEGATIVE LI
VALUES BY WED AFTN. WL RETAIN LOW POPS CONFINED TO THE CNTRL/ERN
CWFA FOR WED. DRY CONDITIONS EXPECTED THURSDAY...IN RESPONSE TO THE
FROPA.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    82  70  82  52  65  /  10  10  30  10   0
VICTORIA          80  68  78  46  63  /  20  20  50  10   0
LAREDO            84  67  77  51  67  /  10  10  10   0   0
ALICE             85  69  84  50  66  /  10  10  30  10   0
ROCKPORT          79  69  76  56  63  /  20  20  50  10   0
COTULLA           83  65  75  45  66  /  10  10  10   0   0
KINGSVILLE        85  70  84  51  66  /  10  10  30  10   0
NAVY CORPUS       79  71  79  57  65  /  10  10  40  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: BEE...GOLIAD...JIM WELLS...
     KLEBERG...LIVE OAK...NUECES...SAN PATRICIO...VICTORIA.

     DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST SATURDAY FOR THE FOLLOWING
     ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.

     DENSE FOG ADVISORY UNTIL 11 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST SATURDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

KRR/97...SHORT TERM
WC/87...LONG TERM
Hazardous weather outlook, Dec 25, 4:59 AM CST, 23 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
459 AM CST THU DEC 25 2008

TXZ229>234-239>247-261100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
459 AM CST THU DEC 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
459 AM CST THU DEC 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE GULF WATERS
AND PERHAPS PORTIONS OF THE BAYS SOUTH OF PORT ARANSAS IN ADVANCE OF
A LOW PRESSURE SYSTEM DEVELOPING ACROSS THE PLAINS ON FRIDAY. SMALL
CRAFT ADVISORY CONDITIONS ARE THEN EXPECTED FOR ALL BAYS AND GULF
WATERS BEHIND A COLD FRONT THAT IS FORECAST TO MOVE OFFSHORE
SATURDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

19/88

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 7:13 PM CSTDense Fog AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio10 hr
Dec 25, 10:19 PM CSTSmall Craft AdvisoryCRP72 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.